# SDR MASA2019032411773

- Difficulty date: March 24, 2019
- Submitted: March 24, 2019
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 38,437 hours, 30,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL L/R LOWER WING EMER LIGHTS ARE INOP.  CHARGED BATTERIES.
